# SDR AALA20131024008

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 77,159 hours, 12,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY OVERWING LIGHT ON RT SIDE INOPERATIVE.  REPLACED POWER SUPPLY M731.  OPERATIONS CHECKED NORMAL.
